# SDR CA990119023

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A23
- Engine: Cont IO346A
- Propeller: Snsnch M74DC
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Propeller
- Part time: 2,284 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO CORROSION OF THE PROPELLER BLADES, CAMBER AND FACE GRINDING IN ACCORDANCE WITH THE SENSENICH MAINTENANCE MANUAL WAS CARRIED OUT.
